RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 41, Number 2  


Bounds of determinants of matrices satisfying the Hadamard and Brauer conditions
N. A. Atomanichenko, A. I. Perov
179
The diagonal transfer method ($TS$ algorithm) for five-point equations
V. P. Il'in, V. L. Nefëdov
186
A monotone nonlocal cubic spline
V. I. Pinchukov
200
Generalization of the concept of $p$-regularity and higher order optimality conditions
O. A. Brezhneva, A. A. Tret'yakov, A. Khmura
207
Regularization methods for solving unstable minimization problems of the first kind with an inaccurately given set
F. P. Vasil'ev
217
On the method of exact quasidifferentiable penalty functions
L. N. Polyakova
225
Theoretical and numerical analysis of quasi-gasdynamic and quasi-hydrodynamic equations
T. G. Elizarova, Yu. V. Sheretov
239
Computation of externally induced whirlpools in a fluid with a free surface
L. L. Karabushchenko, V. N. Koterov
256
Potential theory: equigravitating rods for axisymmetric bodies
B. P. Kondratyev
269
Analysis of boundary value problems for transverse bending of a latticed plate and a method for their approximate solution
L. S. Klabukova
282
Modeling of propagation of internal gravity waves in gases
S. P. Kshevetskii
295
Application of dynamically adaptive grids to the analysis of flows with a mutiscale structure
A. N. Gilmanov
311
Self-similar isentropic compression of matter
V. V. Prut
327
Polynomial algorithm for finding an asymptotically optimal solution to the multi-index planar choice problem
M. K. Kravtsov, A. P. Krachkovskii
342
Stability radius of an efficient solution to a vector quadratic problem of Boolean programming
V. A. Emelichev, V. N. Krichko
346
Everywhere differentiable quasi-classical approximations of spherical functions
V. V. Samarin, S. M. Samarina
351
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020